15 weeks pregnant mother

Question: I am having dark black stool since I started taking iron tablets as suggested by my gyneac. Is it normal??

3 Answers
Question
Answer: Yes dear, during pregnancy black colour stool happens due to consumption of iron tablet, it is pretty normal to have black stool while consuming iron tablets,it also causes constipation,nausea, stomach upset and vomitting,black colour is due to unabsorbed iron and it is not a harmful effect
Answer: Yes.. it is completely normal...
Answer: Yes it is absilutely normal.
Similar Questions with Answers
Question: I am having black stool after taking iron tablets,,,is it a problem
Answer: No dear there is no problem of black stool after taking iron tablets. This is because iron tablets contains folic acid which is very essential for us during pregnancy and it also produce Balck stool...but after 48 hours if there is still black stool then u must consult Ur doctor. Take care :)
»Read All Answers
Question: Since yesterday, my stool color is black.. i am taking calcium anf iron tablets. Is it normal?
Answer: Yes it is normal only of u r not facing any constupation issue. If u hav problem or u hav to pressurise urself while passing stools then it cut be a problem. Make sure u have milk along with iron tablets. Because hard stools may cause piles which is very common during pregnancy.
»Read All Answers
Question: I am getting black stool after I started iron and calcium tablets,is it normal?
Answer: Yes dear...Iron tablets can cause your stools to become black..so there's no need to be worried...
»Read All Answers